Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HELP! my daughter is broken out...

My daughter had a shot about 2 weeks ago. It was the shot that has the live vac. in it..(can't remeber what is was called) for rubella, and 2 other things. well after the shot her skin started to break out. They told me it may a little. Well my daughter has sensitive skin anyways. But now its getting worse and Im not sure what to do. Its just real dry and patchy. It comes and goes and the doctor says use moisturizing lotion and cortazon. I did both, does anyone have any suggestions....

Answer Question
 
ToberzMama

Asked by ToberzMama at 8:50 PM on Nov. 6, 2008 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (2)
  • well I'd take her back to the doctors and see what else they suggest.
    mrseum

    Answer by mrseum at 8:52 PM on Nov. 6, 2008

  • Take her back to the docs and tell them that nothing is working and at least that way the doc can see exactly what is going on. It's not normal for her to still be broken out. She may have something else going on. I hope it clears up soon and hang in there!
    nyteowl

    Answer by nyteowl at 12:38 AM on Nov. 7, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.